# SDR AALA970237

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1173-1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT REAR CORNER OF CENTER WEB BETWEEN THE AFT LAV IS CORRODED.  MANUFACTURED NEW WEB.  INSTALLED PER SRM 51-10-1.  (M)
